Liya Liu (L.Liu)

Liya Liu 

Dr. Liya Liu (刘丽亚)
School of Mathematical Sciences
University of Electronic Science and Technology of China
Research interests: Variational inequality, Image processing
Email: [email protected]


  • Variational inequality problem, split feasibility problem.

  • Image processing and application.

Papers (* Corresponding Author)

  1. Liya Liu. Shrinking projection method for solving zero point and fixed point problems in Banach spaces. J. Nonlinear Var. Anal. 2020, 4(3):439–454. [Link]

  2. Liya Liu, Xiaolong Qin*, Jen-Chih Yao. Strong convergent theorems governed by pseudo-monotone mappings. Mathematics 2020, 8(8), Article ID 1256. [Link]

  3. Liya Liu, Xiaolong Qin, Jen-Chih Yao*. A hybrid forward-backward algorithm and its optimization applications. Mathematics 2020, 8(3), Article ID 447. [Link]

  4. Liya Liu*, Bing Tan, Sun Young Cho. On the resolution of variational inequality problems with a double-hierarchical structure. J. Nonlinear Convex Anal. 2020, 21(2):377–386. [Link]

  5. Liya Liu, Xiaolong Qin*. On the strong convergence of a projection-based algorithm in Hilbert spaces. J. Appl. Anal. Comput. 2020, 10(1):104–117. [Link]

  6. Liya Liu, Xiaolong Qin*. Strong convergence of an extragradient-like algorithm involving pseudo-monotone mappings. Numer. Algorithms 2020, 83(4):1577–1590. [Link]

  7. Liya Liu, Xiaolong Qin*, Ravi P. Agarwal. Iterative methods for fixed points and zero points of nonlinear mappings with applications. Optimization. 2019. DOI:10.1080/02331934.2019.1613404 [Link]

  8. Liya Liu, Xiaolong Qin*, Jen-Chih Yao. A hybrid descent method for solving a convex constrained optimization problem with applications. Math. Methods Appl. Sci. 2019, 42(18):7367–7380. [Link]

  9. Liya Liu. A hybrid steepest descent method for solving split feasibility problems involving nonexpansive mappings. J. Nonlinear Convex Anal. 2019, 20(3):471–488. [Link]

  10. Jingjing Fan, Liya Liu, Xiaolong Qin*. A subgradient extragradient algorithm with inertial effects for solving strongly pseudomonotone variational inequalities. Optimization 2020, 69(9):2199–2215. [Link]